Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 10, NWS Lubbock, TX

June 21, 20234 counties in Texas

NWS Lubbock, TX issued this tornado warning at Jun 21, 2023, 9:41 PM CDT for 4 counties in Texas. It was in force for 49 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2023, 9:41 PM CDT (02:41 UTC)
Expired
Jun 21, 2023, 10:30 PM CDT
In force
49 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Dickens County, TX, Kent County, TX, King County, TX, Stonewall County, TX

The radar

The Lubbock radar (KLBB), 121 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 10:00 PM CDTTSTM WND DMG2 W Jayton, TXRoofs removed from homes, trees uprooted and downed power lines reported. Time estimated.
Jun 21, 10:00 PM CDTTSTM WND DMG2 W Jayton, TXRoofs removed from homes, trees uprooted and downed power lines reported. Time estimated.
Jun 21, 10:00 PM CDTTSTM WND GST 1001 Sse Jayton, TX
Jun 21, 10:00 PM CDTTSTM WND GST 1001 Sse Jayton, TX
Jun 21, 10:00 PM CDTTSTM WND GST 1001 Sse Jayton, TX
Jun 21, 10:07 PM CDTTSTM WND GST 1091 Sse Jayton, TXSustained RFD winds as high as 86 mph. Severe winds from 957 PM to 1018 PM. Measured by the West Texas Mesonet.
Jun 21, 10:07 PM CDTTSTM WND GST 1091 Sse Jayton, TX
Jun 21, 10:07 PM CDTTSTM WND GST 1091 Sse Jayton, TX
Jun 21, 10:10 PM CDTHAIL 4Jayton, TX
Jun 21, 10:10 PM CDTHAIL 4Jayton, TX
Jun 21, 10:10 PM CDTHAIL 4Jayton, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 7:00 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
4699 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

941 
WFUS54 KLUB 220241
TORLUB
TXC125-263-269-433-220330-
/O.NEW.KLUB.TO.W.0010.230622T0241Z-230622T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
941 PM CDT Wed Jun 21 2023

The National Weather Service in Lubbock Texas has issued a

* Tornado Warning for...
  Northeastern Kent County in northwestern Texas...
  Southeastern Dickens County in northwestern Texas...
  Southwestern King County in northwestern Texas...
  Northwestern Stonewall County in northwestern Texas...

* Until 1030 PM CDT.
    
* At 940 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles northeast of Girard, or 14 miles north of 
  Jayton, moving southeast at 25 mph.  This storm has a history of 
  producing several confirmed tornadoes.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Aspermont, Jayton, Girard, Peacock and Swenson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3350 10078 3356 10040 3316 10018 3307 10064
TIME...MOT...LOC 0240Z 335DEG 23KT 3345 10054 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

26
4 follow-up statements
862 
WWUS54 KLUB 220251
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
951 PM CDT Wed Jun 21 2023

TXC125-263-269-433-220330-
/O.CON.KLUB.TO.W.0010.000000T0000Z-230622T0330Z/
Kent TX-Dickens TX-King TX-Stonewall TX-
951 PM CDT Wed Jun 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHEASTERN KENT...SOUTHEASTERN DICKENS...SOUTHWESTERN KING AND
NORTHWESTERN STONEWALL COUNTIES...
    
At 949 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Girard, or 10 miles north of Jayton, 
moving southeast at 25 mph.  In addition to the tornado threat near 
the four corners of Kent, Dickens, King, and Stonewall counties, 
areas along highway 70 between Spur and Jayton will experience wind 
speeds likely in excess of 70 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Aspermont, Jayton, Girard, Peacock and Swenson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3346 10076 3353 10038 3316 10018 3307 10064
TIME...MOT...LOC 0249Z 335DEG 23KT 3340 10051 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

26
667 
WWUS54 KLUB 220257
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
957 PM CDT Wed Jun 21 2023

TXC125-263-269-433-220330-
/O.CON.KLUB.TO.W.0010.000000T0000Z-230622T0330Z/
Kent TX-Dickens TX-King TX-Stonewall TX-
957 PM CDT Wed Jun 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHEASTERN KENT...SOUTHEASTERN DICKENS...SOUTHWESTERN KING AND
NORTHWESTERN STONEWALL COUNTIES...
    
At 955 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 9 miles northeast of Jayton, moving southeast at 25 mph. 
 A second, possibly tornadic rotation, was located near Jayton.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Aspermont, Jayton, Girard, Peacock and Swenson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3340 10072 3349 10036 3316 10018 3307 10064
TIME...MOT...LOC 0255Z 335DEG 23KT 3336 10049 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

26
609 
WWUS54 KLUB 220304
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1004 PM CDT Wed Jun 21 2023

TXC125-263-269-433-220330-
/O.CON.KLUB.TO.W.0010.000000T0000Z-230622T0330Z/
Kent TX-Dickens TX-King TX-Stonewall TX-
1004 PM CDT Wed Jun 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHEASTERN KENT...SOUTHEASTERN DICKENS...SOUTHWESTERN KING AND
NORTHWESTERN STONEWALL COUNTIES...
    
At 1003 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Jayton, moving south at 30 mph.

HAZARD...Tornado and softball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Aspermont, Jayton, Girard, Peacock and Swenson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This is a dangerous storm, capable of producing large hail driven by 
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows! If you are caught outdoors, cover your head and 
neck.

&&

LAT...LON 3340 10072 3349 10036 3316 10018 3307 10064
TIME...MOT...LOC 0303Z 345DEG 24KT 3325 10057 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.00 IN

$$

MCZ
894 
WWUS54 KLUB 220312
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1012 PM CDT Wed Jun 21 2023

TXC125-269-220318-
/O.CAN.KLUB.TO.W.0010.000000T0000Z-230622T0330Z/
Dickens TX-King TX-
1012 PM CDT Wed Jun 21 2023

...THE TORNADO WARNING FOR SOUTHEASTERN DICKENS AND SOUTHWESTERN KING
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.

LAT...LON 3339 10072 3339 10040 3314 10026 3307 10064
TIME...MOT...LOC 0308Z 344DEG 26KT 3322 10054 

$$

TXC263-433-220330-
/O.CON.KLUB.TO.W.0010.000000T0000Z-230622T0330Z/
Kent TX-Stonewall TX-
1012 PM CDT Wed Jun 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHEASTERN KENT AND NORTHWESTERN STONEWALL COUNTIES...
    
At 1008 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 2 miles southeast of Jayton, moving south at 30 mph. 
This storm produced measured wind gusts up to 104 mph by the Jayton 
West Texas Mesonet between 1000 PM and 1005 PM.

HAZARD...Tornado and softball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Jayton, Girard, Peacock and Swenson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This is a dangerous storm, capable of producing giant hail driven by 
hurricane force winds! SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows! If you are caught outdoors, cover your 
head and neck.

&&

LAT...LON 3339 10072 3339 10040 3314 10026 3307 10064
TIME...MOT...LOC 0308Z 344DEG 26KT 3322 10054 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.00 IN

$$

MCZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:40 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 21, 6:40 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Lubbock TX
640 PM CDT Wed Jun 21 2023

...New AVIATION...

.SHORT TERM...
(This evening through Thursday)
Issued at 218 PM CDT Wed Jun 21 2023

Ridging continues to persist over the Central U.S. A MCS dissipated
across Oklahoma earlier this morning dragging an outflow boundary
southward across the Texas Panhandle. Expected interaction between
the outflow and a dryline that stretches from Amarillo to Lake Alan
Henry appears to be the best focus for convective initiation later
this afternoon and evening. Unseasonably high dewpoints in the upper
70s are dominating the moist sector with a sharp gradient noted to
the west of the dryline. Model guidance suggests forcing from the
dryline may be enough to break the cap and initiate convection by
late afternoon in the eastern South Plains/ western Rolling Plains
where moisture advection has been maximized. 50 kt westerly winds
aloft with nearly 20 kt southeasterly winds at the surface in the
east of our CWA indicate enough shear to support organized
thunderstorms. Ample CAPE too is available for intense storms to
develop if the cap is broken which is still suggested in most
model soundings. Softball sized hail and 80mph winds remain the
main threats. A tornadoes or two cannot be ruled out with the
stronger activity particularly in the extreme southeastern Texas
Panhandle and northern Rolling Plains.

Once storms have moved out of our CWA overnight, tomorrow morning
should remain fairly tranquil.  Continuing on the pattern of this
morning, with RH values near 100% across the Rolling Plains, have
made mention of patchy fog.  At this point, I don't anticipate dense
fog unless we get quite substantive rainfalls and cooler advect. ion
in the wake of the convective activity. For tomorrow, we are
advertising somewhat cooler temperatures than today (closer to the
century mark in areas where we are seeing 105-109 this afternoon)
thanks to a 20 or so meters in height falls though the past two days
have seen some surprises with highs. Still, trended Max T values
toward the high side of guidance based on these trends.  A bigger
question is the prospect for thunderstorm activity again in our
eastern counties on Thursday afternoon.  With the cooler
temperatures, and no substantive cooling aloft, one would expect
less precipitation opportunity than today though forecast soundings
do hint at an environment close to CI.  A stout capping inversion
appears to remain in place up near CDS with some degree of an EML
indicated.  This looks to be a stretch, but airmass modification
with top-down moistening may be the mechanism that provides such an
opportunity.  Confidence in storm development in the east is meager
at best and areas west of the escarpment should remain dry.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 218 PM CDT Wed Jun 21 2023

Very hot temperatures will remain the focus of the forecast period
as a strong upper level high is progged to expand northward this
weekend, becoming centered near the Big Bend on Sunday, toward
northwest Texas on Tuesday, and then toward the Metroplex on
Wednesday. Through the his period, the expansive ridge will extend
from Arizona to Louisiana while heights consistently range from 594
to 597 dam at the 500 mb level. This should result in high
temperatures in the Saturday through Wednesday period in a range
mostly from the upper 90s to near 110 again. Before then, late day
and evening thunderstorms will remain a possibility along and east
of the dryline as a series of upper level short wave troughs migrate
through the northern end of the upper ridge and give some support to
the diurnally driven convection. Precip chances will remain low both
days with a slight chance mention sufficing at this time.

&&

.AVIATION...
(00Z TAFS)
Issued at 634 PM CDT Wed Jun 21 2023

Severe thunderstorms will be possible at KCDS this evening as
storms slowly move to the southeast. Large hail, gusty and erratic
winds, and frequent lightning will be possible with any
thunderstorm. Thunderstorms should dissipate by 04z. Late tonight
into early Thursday morning MVFR to IFR ceilings will expand from
north to south and potentially impact all three TAF sites. These
low ceilings should dissipate late tomorrow morning with VFR
conditions expected thereafter.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT this evening for TXZ034-035-040>042.

&&

SHORT TERM...26
LONG TERM....07
AVIATION...58
Hazardous weather outlook, Jun 21, 11:10 AM CDT, 10 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1110 AM CDT Wed Jun 21 2023

TXZ021>044-221615-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1110 AM CDT Wed Jun 21 2023

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible later this afternoon and evening
east of a dryline expected to stall near the edge of the Caprock. If
a strong cap can be overcome, supercell storms are likely and could
produce giant hail to softball size and wind gusts around 80 mph.
Although unlikely, a tornado is also possible.

Additionally, expected temperatures of 105 to 109 this afternoon have
prompted a heat advisory for the southeastern South Plains.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms Thursday and Friday during the
afternoon/evening hours, mainly off the Caprock.

Triple-digit heat will return by this weekend and looks to
continue well into next week with potential for heat advisories.

In the hours before

Local storm report, Jun 21, 9:07 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
907 PM CDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     Tornado          3 ESE Afton             33.75N 100.77W
06/21/2023                   Dickens            TX   Mesonet

            Rain wrapped tornado reported by off-duty NWS Employee

&&

Event Number LUB2300519

jwj
Local storm report, Jun 21, 9:08 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
908 PM CDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     Tstm Wnd Gst     3 N Roaring Springs     33.94N 100.85W
06/21/2023  M80 mph          Motley             TX   Mesonet

            West Texas Mesonet Report

&&

Event Number LUB2300520

jwj
Local storm report, Jun 21, 9:26 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
926 PM CDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Tstm Wnd Gst     4 NNW Mcadoo            33.78N 101.04W
06/21/2023  M65 MPH          Dickens            TX   Public

&&
Local storm report, Jun 21, 9:30 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
930 PM CDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     Tornado          8 E Dickens             33.62N 100.69W
06/21/2023                   Dickens            TX   Law Enforcement

&&
Local storm report, Jun 21, 9:39 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
939 PM CDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     Tstm Wnd Gst     2 WSW Turkey            34.38N 100.93W
06/21/2023  M64 MPH          Hall               TX   Mesonet

&&
Local storm report, Jun 21, 9:41 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
941 PM CDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Tstm Wnd Gst     4 NNW Mcadoo            33.78N 101.04W
06/21/2023  M65 MPH          Dickens            TX   Mesonet

            Mesonet.

&&

AP

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:25 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBriscoe, Floyd, Hall, Motley50 min
Jun 21, 7:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBriscoe, Hall33 min
Jun 21, 7:56 PM CDTTornado WarningLUBDickens, Motley34 min
Jun 21, 8:23 PM CDTTornado Warning Tornado observedLUBDickens, Motley37 min
Jun 21, 8:55 PM CDTSevere Thunderstorm Warning Destructive damage threatLUBDickens, Motley24 min
Jun 21, 8:55 PM CDTTornado Warning Tornado observedConsiderable damage threatLUBCottle, Dickens, King65 min
Jun 21, 9:12 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBFloyd, Motley33 min
Jun 21, 9:40 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBDickens, Motley35 min
Jun 21, 9:50 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Dickens, Garza, Kent55 min
Jun 21, 9:51 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Dickens, Garza, Kent54 min
Jun 21, 10:15 PM CDTTornado WarningLUBKent, Stonewall45 min
Jun 22, 5:47 PM CDTSevere Thunderstorm WarningLUBChildress41 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.